# SDR P5CA2020031900130

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Signal Cond Unit
- Part number: 241256000131
- Part serial: EF557
- Condition: Failed
- Location: Vibe Monitor
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE ENGINE VIBRATION MONITOR FUNCTION FAIL.( IAW AMM 77-31-03-004-002-1-100, 77-31-03-404-004-1-100 REV. 129 REPLACED THE SIGNAL CONDITIONER. IAW AMM 77-31-00-715-001-1-100, 77-31-00-705-103-1-100 REV. 129 PERFORMED OPERATIONAL TEST AND SELF TEST. RESULT WAS SATISFACTORY. )
